# SDR ASAA2014012712504

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 25,664 hours, 7,843 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL DURING CLIMB, WORKING CORRECTLY AFTER FIVE MINUTES AFTER FAIL.  ACFT GROUNDED.  WEATHER RADAR SYS OPS TEST PERFORMED IAW MM 34-43-00-710-802-001.  OPS CHECKED GOOD.  GROUND VERIFICATION TEST OK, NO HISTORY 30 DAYS.
